spotting immediately after unprotected sex, but, am on the pill.
So... I was dumb, and had unprotected sex with the person I've been with for years. I AM on Yaz birth control, which, with FEW exceptions, I take at precisely the same time, every day, consistently.
Within the same day of having sex with him, I started bleeding, but I disregarded it as having torn myself.
However, I kept bleeding to the next day, and then it got heavier, and I realized that their was no way it is a cut. Now, on day 3 of the bleeding, it is at it's heaviest. I am scared, after reading about "implantation bleeding" because a pregnancy would.. well.. ruin my life. (And I know I made a dumb choice to risk it).
I plan to take a pregnancy test if I do end up missing my period, which shouldn't be for another 2 weeks. This is also why I am worried.. I didn't realize it at the time, but when we had unprotected (except for the pill) sex, i was probably during my ovulation (best time TO get pregant).
I don't have immediate access to a doctor, but I could make an appointment, but it wouldn't be for around a week from now, when I could get there.
Has anyone gone through anything like this?
It's too light for a tampon, but too heavy for a liner, and has yet to let up. No real smell, but it thickening.
Thank you so much, I eagerly await imput!
Re: spotting immediately after unprotected sex, but, am on the pill.
You were not unprotected, you are on Yaz, that means you were protected. A condom is very good to use along with the pill because it prevents STDs and it adds an extra layer of protection, which most younger women prefer (for piece of mind). But many women also rely only on the pill and don't use condoms with their partner and they haven't had any issues. It sounds like you take your pill regularly so that's good.
As for the bleeding, implantation bleeding would only happen if you were not on the pill. Any bleeding you have other than during your placebo week is either spotting or breakthrough bleeding. Read the package insert and you will see it's actually written in there.
If you miss your period, it's because of the Yaz not for pregnancy. Yaz causes women to not have a period sometimes. I have no idea why but it happens. I've seen it posted here on this very board. If you miss it then I guess take a pregnancy test, but the missing your period indicating pregnancy only works if you're not on the pill, so it wouldn't really matter if you get your period or not.
I still don't think you're pregnant. I think you're just having breakthrough bleeding, which happens when women are on the pill.